# SDR HNAA2011021500019

- Difficulty date: January 31, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 63,207 hours, 71,362 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR EMINATING IN CABIN AT ROW 2 AND 3.  INSPECTED CABIN LIGHTS AND ASSOCIATED AREAS WITH NO OBVIOUS DEFECTS OR ODOR NOTED.
